NUMERICAL-SIMULATION OF KELVIN-HELMHOLTZ INSTABILITY IN A STRATIFIED SHEAR-FLOW

被引:0
|
作者
SPALDING, DB
VILLASENOR, F
机构
来源
PHYSICOCHEMICAL HYDRODYNAMICS | 1987年 / 9卷 / 1-2期
关键词
D O I
暂无
中图分类号
O3 [力学];
学科分类号
08 ; 0801 ;
摘要
引用
收藏
页码:379 / 386
页数:8
相关论文
共 50 条
  • [1] KELVIN-HELMHOLTZ INSTABILITY FOR SUPERSONIC SHEAR-FLOW AT THE MAGNETOSPHERIC BOUNDARY
    MIURA, A
    [J]. GEOPHYSICAL RESEARCH LETTERS, 1990, 17 (06) : 749 - 752
  • [2] Secondary Kelvin-Helmholtz instability in weakly stratified shear flow
    Smyth, WD
    [J]. JOURNAL OF FLUID MECHANICS, 2003, 497 : 67 - 98
  • [3] Shear flow and Kelvin-Helmholtz instability in superfluids
    Blaauwgeers, R
    Eltsov, VB
    Eska, G
    Finne, AP
    Haley, RP
    Krusius, M
    Ruohio, JJ
    Skrbek, L
    Volovik, GE
    [J]. PHYSICAL REVIEW LETTERS, 2002, 89 (15) : 1 - 155301
  • [4] Kelvin-Helmholtz instability of stratified jets
    Hanasz, M
    Sol, H
    [J]. ASTRONOMY & ASTROPHYSICS, 1996, 315 (03) : 355 - 364
  • [5] Kelvin-Helmholtz instability in a continuously forced shear flow
    Shearer, E.
    Fruh, W.-G.
    [J]. Physics and Chemistry of the Earth Part B:Hydrology, Oceans and Atmosphere, 24 (05): : 487 - 492
  • [6] Kelvin-Helmholtz instability in a continuously forced shear flow
    Shearer, E
    Früh, WG
    [J]. PHYSICS AND CHEMISTRY OF THE EARTH PART B-HYDROLOGY OCEANS AND ATMOSPHERE, 1999, 24 (05): : 487 - 492
  • [7] NUMERICAL-SIMULATION OF KELVIN-HELMHOLTZ WAVES OF FINITE-AMPLITUDE
    PATNAIK, PC
    SHERMAN, FS
    CORCOS, GM
    [J]. JOURNAL OF FLUID MECHANICS, 1976, 73 (JAN27) : 215 - 240
  • [8] DIRECT NUMERICAL-SIMULATION OF KELVIN-HELMHOLTZ INSTABILITIES IN COMPRESSIBLE FLOWS
    MUNZ, CD
    SCHMIDT, L
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1989, 69 (06): : T674 - T677
  • [9] NOTE ON THE KELVIN-HELMHOLTZ INSTABILITY OF STRATIFIED FLUIDS
    TRIANTAFYLLOU, GS
    [J]. PHYSICS OF FLUIDS, 1994, 6 (01) : 164 - 171
  • [10] THE KELVIN-HELMHOLTZ INSTABILITY OF A CYLINDRICAL FLOW WITH A SHEAR-LAYER
    WU, D
    WANG, D
    [J]. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 1991, 250 (04) : 760 - 768